Congruences In Regular Categories.
Revista colombiana de matematicas, Tome 15 (1981), pp. 43-64
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{RCM_1981__15_181706,
author = {Xavier Caicedo and W.D. Burgess},
title = {Congruences {In} {Regular} {Categories.}},
journal = {Revista colombiana de matematicas},
pages = {43--64},
year = {1981},
volume = {15},
zbl = {0474.18005},
url = {http://geodesic.mathdoc.fr/item/RCM_1981__15_181706/}
}
Xavier Caicedo; W.D. Burgess. Congruences In Regular Categories.. Revista colombiana de matematicas, Tome 15 (1981), pp. 43-64. http://geodesic.mathdoc.fr/item/RCM_1981__15_181706/